# SDR DALA2018022701255

- Difficulty date: February 26, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 78,002 hours, 59,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALK AROUND FOUND CORROSION ON BELLY SKIN APPROX 7 FT AFT OF C2 CARGO DOOR RT OF CNT LINE AT SKIN SPLICE.  VERIFIED CORROSION AT FS 758 BETWEEN LONGERONS 29R AND 28R. REMOVED FASTENERS COMMON TO BUTT SPLICE FOR VERIFICATION. REMOVED FASTENERS COMMON TO INTERNAL SPLICE OF EXISTING REPAIR & LONGERONS 29R AND 28R TRANSFERRED TO NR 1. REPAIR COMPLETED IAW ERA 467521-14 REV C.
